SciELO - Scientific Electronic Library Online

 
vol.12 número3On The Group of Strong Symplectic HomeomorphismsThe Semigroup and the Inverse of the Laplacian on the Heisenberg Group índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Cubo (Temuco)

versión On-line ISSN 0719-0646

Resumen

O'REGAN, DONAL  y  SAADATI, REZA. L -Random and Fuzzy Normed Spaces and Classical Theory. Cubo [online]. 2010, vol.12, n.3, pp. 71-81. ISSN 0719-0646.  http://dx.doi.org/10.4067/S0719-06462010000300005.

In this paper we study L-random and L-fuzzy normed spaces and prove open mapping and closed graph theorems for these spaces.

Palabras clave : L-random normed space; L-fuzzy normed space; completeness; quotient space; open mapping and closed graph.

        · resumen en Español     · texto en Inglés     · pdf en Inglés